Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have eczema on my UA & got recommend to use hydro cortisone & still the spots are there. How to get rid of it ?

Hi doctor. Im 20yrspld. My derma recommend me to use hydro cortisone cream since I have eczema on my UA, i have many spots on it, dark and its so itchy. :( after a week, the itchiness was gone. :) still the spots are there.. but if I continue using hydro cortisone, will it help me to remove the spots or it will gone sooner or later or do i have to see a derma and have a peel for my underarm. please help me with this.. thank you.
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
1.The root of ECZEMA is in colon. It is essential that colon remains clean.
2.stress+disturbed immune system

.Wash the affected area with neam water
.same the fomentation with the bark of babul water givesgood result.
.apply turmeric paste after fomentation.
.cocunut oil is good for itching
Answered: Wed, 3 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
First you confirm whether you are having eczema or fungal infection.
There is also possibility of having dermatitis.
You can use triple action cream which works in all three conditions.
Ask your dermatologist and go according to his advice.
Ok and bye.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor